# SDR DALA201904302749

- Difficulty date: April 26, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 58,338 hours, 19,228 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Aft Carg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS LIGHT CORROSION ON INTERNAL SKIN FROM STA. 1360-1380 BETWEEN LONGERON 30 AND 29L. CORRECTIVE ACTION: CORROSION CONTAINED CLEANED AREAS OF LIGHT CORROSION. REMOVED 3 CORRODED RIVETS WITHIN LIMITS PER B757-300 SRM. REINSTALLED 3 RIVETS. TREAT PRIMED AND TOP COATED PER P.S. 3-6 #36. (1047058)
